# SDR SWAA2020041341202

- Difficulty date: April 6, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,909 hours, 45,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: APEX AREA OF THE AFT PRESSURE BULKHEAD BSTA 1016 HAS CRACK INDICATION FROM PROD WEB FASTENER INWARD CNTR - LOCATED BSTA 1016 BL 0 + R1 APPROX 18.25' FROM CENTER OF INNER CIRCLE TEAR STRAP/54.5' FROM FUSELAGE UPPER SKIN REF PROVIDED PICTURES - REF NRC D378847 - / TRANSFERRED TO NRC N256256
